# SDR SWAA2020030442038

- Difficulty date: January 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A1263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHEAR TIE IN THE AFT CARGO BAY BS 807 STR 27R TO 27L DUE TO BLUE WATER SPILL         CORROSION BLENDED ON SHEAR TIE, ORIGINAL THICKNESS 0.056" REMOVED 1"X1"X0.012", 0.044" REMAINING FOUND OUT OF LIMITS PER SRM 53-00-07-1A-1, REMOVED SHEAR TIE BS 807, STR 27R-27L PER SRM 51-40-02-0G-0, INSTALLED NEW SHEAR TIE BS 807, STR 27R-27L PER SRM 51-40-02-0G-0, DWG 146A1263 93114U 27FEB20
